Thread: Need A Little Halp Here
07-10-2003, 01:26 AM #1
Need A Little Halp Here
on this cycle im doin 75mg/day of anadrol along with other. ive done the other(test,deca ) plenty of times.this time im gettin acne on my face and a little on my shoulders. ive never had this problem before so i figure it has to be the anadrol. im drinking around 1 1/2 gals. of water a day and dont think im eating very dirty.(no cokes,greasy foods,etc.) what can i do?
07-10-2003, 01:30 AM #2
This is more a question for a dermatologist than anyone else. Along with using acne medication theres nothing else you really can do. I understand the perdcription acutane seems to be the medication of joice among many of my freinds who tend to break out when they are on.
07-10-2003, 01:45 AM #3
thanks bro. i kinda figured. any other ideas welcome
07-10-2003, 11:19 PM #4
hey guys, still lookin for a couple more opinions.
07-10-2003, 11:25 PM #5
Try vit b5..... look for some posts on here about it. Works well I take 7g a day. Also make sure you shower at least 2x a day.
07-10-2003, 11:27 PM #6Originally Posted by testro
Concerning your acne, how bad is it?...First try some over the counter creams/pads/lotions, as well as a good acne wash (consider the Neutrogena products) and if this fails to work see a dermatologist, as he/she can prescribe the proper medication(s) for your situation.
07-11-2003, 03:35 AM #7
If I were you, I would of planned your cycle a little better. Are you taking anything else other than A-Bombs. Anadrol can be very hard on your system, its probably the most potent and causes the most side effects out of any steroid . I hope your taking liver protectants and some anti-estrogens. Also, how long do you plan on running your Anadol cycle. I wouldn't stay on longer than 3 or 4 weeks or you might run into some adverse side effects. You will also notice a considerable amount of water weight. The side effects of anadrol definatly outweight the positives. You will probably lose more than half of your gains even if you were to do post clomid.
07-11-2003, 05:05 PM #8
im taking test 550mg/wk,deca 450mg/wk,and eq300mg/wk with it. im gettin in my anti-es and drinking about 2 gals of water a day. im only taking the anadrol for 25 days. more clomid ready for afterwords. the acne isnt that bad. i just seriously havnt ever gotten any before on any cycle. (deca,test,eq,d-bol)
07-11-2003, 05:46 PM #9
Tanning always works for me and of course antibacterial soap and over the counter face cleansers.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)